# SDR HNAA2022040400132

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 39,253 hours, 35,284 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  906     23-40  2632231  01APR22  CLT  CLOSE
SQUELCH FROM INTERPHONE DURING FLIGHT DECK TO FLIGHT
DECK AND FLIGHT DECK TO CABIN COMMUNICATION.

FACT  01APR22  17:13  CLT
PERFORMED PASSENGER ADDRESS AND CABIN INTERPHONE SYS OPS CHECK IAW AMM 23-31-00-700-801-A OPS CHECK GOOD OK FOR SERVICE.
